Six Barns of Animals
Art and Photography Exhibits by Sussex County artists
Oscar the Robot
Barnyard Cackle Review
Sussex County Farmers Market
Commerford’s Petting Zoo & Educational Programs
Pottery and Bowl-Turner Demonstrations
Wine Garden with wine, craft beer, light snacks, entertainment
Home & Hobby Exhibits: Quilts of Valor, woodcarving & cooking demos
Horse Shows: complete schedule at sussexcountyhorseshow.org
Hot Dog Pig Races: 12 p.m., 2 p.m., 4 p.m., 6 p.m., 7:45 p.m.
Muttville Comix: 12:45 p.m., 2:45 p.m., 6:45 p.m.
Brett McClain of Freehand Custom Carvings: 2 - 4 p.m.
Mystik Magic Illusion Show: 1:15 p.m., 3:15 p.m., 7:15 p.m.
Nate the Great Juggling Show: 4:45 p.m.
Monster Truck Rides ($7): 11 a.m. - 6 p.m.
Carnival Rides and Games: 12 p.m. to 10 p.m. (“Pay one price” wristbands Mon 12-10, Tues and Thurs 12-6. Wed “Dollar Day” all rides $1, $10 minimum.)
SAT. AUGUST 7
Open Beef Show: 10 a.m. - 5 p.m.
Open Sheep Show: 8 a.m. - 5 p.m.
Dog Obedience Drill Team: 7 p.m.
Horse Show Area:
Quarter Horse Show
Veteran’s Benefit Trail: 12 - 3 p.m.
Barrel Racing: After 7 p.m.
Franklin Sussex Automall Outdoor Entertainment Area:
Lumberjack Competition: 4 p.m.
Planet Networks Performing Arts Tent:
This Day: 1:30 - 2:30 p.m.
T.O.M.: 3 - 4 p.m.
Opening Ceremonies: 6:40 p.m.
Queen of the Fair: 7 p.m.
Kosa County Building:
Young Historians Program and Awards for Sussex County Historical Markers: 5 p.m.
Winemaking Competition Winners Announced: 1 p.m.
Home Brew Best of Show: 3 p.m.
SUN. AUGUST 8
Open Beef Show: 10 a.m. - 12 p.m.
Open Steer Show: 12 p.m. - 3 p.m.
Open Sheep Show: 10 a.m. - 3 p.m.
4H Swine Show: 4 p.m.
4-H Rabbit & Small Animal Show: 6 - 8:30 p.m.
4-H Meat Rabbit Show: 8:30 p.m.
Quarter Horse Show: East Coast Ranch Horse All Region Extravaganza
Demolition Derby ($): 7:30 p.m.
Country Cousins: 2 - 3 p.m.
Country Comfort: 3:30 - 4:30 p.m.
Rob Benson - Country: 5 - 6 p.m.
RENO the Band; 6:30 - 7:30 p.m.
Cody Templeton Band: 8 - 9 p.m.
25th Annual Chili Cook-Off: 12 p.m. in the BBQ pavilion
Chopstick Knitting: 3 p.m.
Blindfold Crochet: 4 p.m.
MON. AUGUST 9:
4-H Dairy Goat Show: 10 a.m. - 1 p.m.
4-H Market Lamb Show: 10 a.m. - 12 p.m.
4-H Sheep Breed Show: 12 - 5 p.m.
4-H Meat Goat Show: 2 p.m. - 5 p.m.
4-H Market Swine Show: 4 p.m.
4-H Beef Show: 5:30-9 p.m.
Main Ring: Open Local English, Western, 4-H
Ring Two: Open Local Hunter Jumper
Eco friendly vendors and exhibits for Green Day: 10 a.m. - 4 p.m.
Tom Tom Duo: 5 - 6 p.m.
The Harrisons: 6:30 - 7:30 p.m.
Andrea Nies Band: 8 - 9 p.m.
Family Favorites Cookie Contest: 1 p.m.
Shotwell 4-H Building:
4-H Cat Show: 1 p.m.
Bloodmobile (Gate 2):
Free admission when you make a donation: 11 a.m. - 7 p.m.
TUES. AUGUST 10: CHILDRENS’ DAY
Cloverbud Dairy Showmanship: 10 a.m.
Rooster Crowing Contest: 1 p.m.
Classes all day. Costume Class, Canine King and Queen: after 5 p.m.
Monster Truck Show ($): 7:30 p.m.
Planet Networks Performing Arts Tent: Children’s Day
Face painting and hands-on activities for kids: 11 a.m.-2 p.m.
Puppet Show: 11:15
Sheriff’s Dept. K-9 Demo: 11:45 a.m.
RJ Variety Entertainment & Magic Show: 12:15 p.m.
Rizzo’s Reptiles: 1:15 p.m.
Dream Xtreme Dance: 3 - 4 p.m.
Franklin Concert Band: 8 - 9 p.m.
Kids’ Cupcake Decorating: 12:30 p.m.
WED. AUGUST 11: (Free admission for veterans, active duty military, first responders)
4-H Junior Dairy Show: 9 a.m. - 5 p.m.
Ladies Skillet Toss/Bale Toss: 6 p.m. - 8 p.m.
Classes All Day
Main Ring: Green Hunter
Ring Two: USHJA Outreaching Classes
Tribute to the Troops: 11 a.m.
Quilts of Valor: 11 a.m.
Happy Hawthorne Band: 1 - 2 p.m.
Ice Nine Band: 3:30 - 4:30 p.m.
The Openers: 5 - 6 p.m.
Sabbath Unleashed: 6:30 - 7:30 p.m.
World Gone Mad: 8 - 9 p.m.
Blueberry Contest: 2 p.m.
4-H Foods Judging: 10 a.m.-2 p.m.
THUR. AUGUST 12: SENIOR DAY
Color Breed Open Dairy Show: 10 a.m. - 1 p.m. Color Breed Open Dairy Show
4-H Alpaca Show/Demo: 1 - 6 p.m.
Best of the Best Awards: 7:45 p.m.
4-H Round Robin Showmanship Event: 8 p.m.
Classes all day: Small, Large, Junior Hunters, Amateur Owner Hunters, Pleasure Horse, Pleasure Pony
Dialed Action Sports Bike Stunt Grandstand Show: 7 p.m.
Senior Day Activities: 9 a.m. - 12:30 p.m.
North Star Theater Company: 2:30-3:30 p.m.
Philip Lid: 3:30-4:30 p.m.
41st Annual Polka Night & Dance Contest: 7:30-9:30 p.m.
Baking judging: 12 p.m.
Bake Sale: After 12 p.m.
Shotwell 4-H Building:
Summer Blossom Open Garden: 6:30 - 8 p.m.
Meet and Greet the Queen of the Fair: 12 p.m. - 1:30 p.m.
Collector Car Night
FRI. AUGUST 13
Holstein Open Dairy Show: 8:30 a.m. - 5 p.m.
4-H Goat Costume Contest: 5:30-6 p.m.
The Stinking Gringos Band: 7 p.m.
Main Ring: Jumpers, Rost Memorial Jumper Stake
Ring Two: Hunter Horse/Pony
Truck Pull: 7 p.m. ($5 General Admission at OEA Gate)
Chelsea Carlson: 12 p.m. - 1 p.m.
Rick Barth: 1:30-2:30 p.m.
Midlife Crysis: 3-4 p.m.
Brian St. John: 4:30-5:30 p.m.
Battle of the Bands: 6-8 p.m.
Whiskey Crossing: 8:30-9:30 p.m.
NJ’s Best Cheesecake Contest: 2 p.m.
SAT. AUGUST 14
Open Dairy Goat Show: 9 a.m. - 4 p.m.
ARBA Rabbit Show: 9 a.m. - 5 p.m.
4-H Seeing Eye Demonstration: 6-8 p.m.
Appearance by Ted Dibiase, the Million Dollar Man: 6 - 9 p.m.
Main Ring: Jumper Classic, Ricci Desiderio Mini Prix
Ring Two: Pony Classes
Tractor Pull: 11:00 a.m. and 7:00 p.m.
Talent Show: 5 p.m.
Jerky Contest: 3 p.m.